# SDR CALA2024102900957

- Difficulty date: October 26, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N29978
- Make and model: Boeing 787-9
- Aircraft serial: 66137
- Aircraft time: 21,354 hours, 2,146 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SET EMERGENCY WELS LIGHT SYSTEM INTO SLEEP MODE FOR MAIN BATTERY DISCONNECTED, REF AMM 33-51-00-04A-510A. REACTIVATED EMERGENCY WELS LIGHT SYSTEM PER AMM 33-51-00-04A-730A.
